# SDR DALA2022062104327

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 10,244 hours, 1,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 5J EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R LT ASSY OK FOR SVR PER A330 AMM 33-51. (9264751)
